Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Delayed periods, stomach cramps, leg pain, white discharge. Taking wysolone. Negative pregnancy test. History of Bells palsy. Pregnant?

hi .do i m 22 years old..married for about 2 months.i was surrering from bells palcy around a month ago and was prescribed wysolone..i had got my periods on the 27th of body normally follows 24-25 days cycle..i was due on the 22nd march..but i dint get my periods yet..i have been feeling sick,tierd,weak n also been having stomach cramps ,leg pain,white discharge from the vagina ...i took a pregnancy test on 25th march and it came out negative..could you please tell me if i am pregnant or its just all in my head....
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
These all could be symptom of your period to come. If you do not get period in another 2-3 days, you may repeat your pregnancy test. You must keep a record of first day of your period. I would suggest that you should use contraceptives ( condoms would be best for you) for 3 months before you plan for your pregnancy, as you just had Bell's palsy. You must also go to see a Gynecologist to rule out any vaginal or pelvic Infection.
Answered: Sat, 31 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor